# SDR 98ZZZX478

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Stevens Aerospace and Defense Systems LLC, repair station VIB3368K
- Aircraft: N70VT
- Make and model: Mtsbsi MU300
- Aircraft serial: A085SA
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 45A24073011U
- Condition: Misaligned
- Location: Rudder
- Part time: 3,023 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A AND B  CHECK, AIRCRAFT TECHNICIANS FOUND AIRCRAFT RUDDER DISPLACED TO THE RIGHT APPROXIMATELY 3 INCHES.  THIS CONDITION WAS FOUND WITH RUDDER CONTROL SYSTEM RIGGED PER AIRCRAFT MM AND WITH PROPER CABLE TENSION SET.  SYSTEM RIG PINS WERE ALSO INSTALLED IN THE FORWARD AND AFT CONTROL SECTIONS.  PROBLEM APPEARS TO BE THE MISALIGNMENT BETWEEN THE LOWER MOUNTING FLANGE OF THE RUDDER TORQUE TUBE AND THE AFT RUDDER SECTOR.
